MAUDE Adverse Event Report: CONFORMIS, INC. CONFORMIS HIP SYSTEM; HIP REPLACEMENT SYSTEM

CONFORMIS, INC. CONFORMIS HIP SYSTEM; HIP REPLACEMENT SYSTEM
Catalog Number HAA-050-D001
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the patient is experiencing a popping with their hip replacement.Review of the device history record indicates that device was manufactured to specification.
 
Event or Problem Description
It was reported that the patient is experiencing a popping with their hip replacement.

Brand Name
CONFORMIS HIP SYSTEM
Common Device Name
HIP REPLACEMENT SYSTEM
Manufacturer (Section D)
CONFORMIS, INC.
600 technology park drive
billerica MA 01821
MDR Report Key8094440
Report Number3004153240-2018-00266
Device Sequence Number2025923
Product Code LPH
UDI-Device IdentifierM572HAA050D001011
UDI-Public+M572HAA050D001011
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K162719
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Catalogue NumberHAA-050-D001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2018
Initial Report FDA Received Date11/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR